# SDR ASOA2018052327091

- Difficulty date: May 22, 2018
- Submitted: May 23, 2018
- Operation: Air carrier
- Aircraft: N13566
- Make and model: Emb EMB-145LR
- Aircraft serial: 145622
- Aircraft time: 38,212 hours, 29,648 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Condition: Dented
- Location: Frames 6-7
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DENT BELOW THE GPU RECEPTACLE ACCESS.    REPAIRED THE FUSELAGE SKIN AT STRINGER 15L BELOW GPU ACCESS DOOR IAW SRM 53-12-01.
